Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s00285-006-0011-4> ?p ?o }
Showing triples 1 to 17 of
17
with 100 triples per page.
- s00285-006-0011-4 doi "10.1007/s00285-006-0011-4".
- s00285-006-0011-4 first1 "M.".
- s00285-006-0011-4 first2 "J.".
- s00285-006-0011-4 first3 "F.".
- s00285-006-0011-4 first4 "G.".
- s00285-006-0011-4 isCitedBy BioPerl.
- s00285-006-0011-4 issue "3".
- s00285-006-0011-4 journal "Journal of Mathematical Biology".
- s00285-006-0011-4 last1 "Llabrés".
- s00285-006-0011-4 last2 "Rocha".
- s00285-006-0011-4 last3 "Rosselló".
- s00285-006-0011-4 last4 "Valiente".
- s00285-006-0011-4 pages "340–364".
- s00285-006-0011-4 pmid "16823581".
- s00285-006-0011-4 title "On the Ancestral Compatibility of Two Phylogenetic Trees with Nested Taxa".
- s00285-006-0011-4 volume "53".
- s00285-006-0011-4 year "2006".